Couldn't find what you looking for?

TRY OUR SEARCH!

I have sex fairly regularly, and i use morning after pills after each time (so in total ive used quite a lot of them this month). My period is due on the 17th, but since 2 weeks already every time i masturbate i bleed a tiny bit. is this an indication of anything? its happened twice already, could i be pregnant or is it just damaged cells?

Loading...

Hi Josiee,

STOP using the morning after pill as a regular form of contraception.  It should NOT be used more than ONCE per cycle.  It contains a VERY large dose of hormones and can cause problems long term. 

Daily birth control pills are low dose hormones for a reason.  Women were having blood clots and other problems on the high dose (what you're taking) pills.

Some bleeding can be normal just from one morning after pill.  If you've taken several of them then you can expect to have spotting/bleeding/sore breasts, etc.  It's all normal.

ECP's also are not as effective as a daily birth control pill.  For your long term health please find another form of birth control.

Good luck.

Reply

Loading...